# SDR 2025FA0000252

- Difficulty date: April 1, 2025
- Submitted: April 8, 2025
- Operation: General aviation
- Engine: Cfmint CFM565B43
- Engine time: 27,470 hours, 18,316 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Auto Shutdown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE DESCENT PHASE OF FLIGHT LA034 FROM ZCO TO SCL, N2 VIBRATION INCREASED, FOLLOWED BY A RAPID DROP IN OIL QUANTITY AND A SUDDEN N1 VIBRATION. THE ENGINE WAS UNCOMMANDED SHUTDOWN AFTER THE AIRCRAFT TOUCHED DOWN.
